MathSciNet Relay Station
MathSciNet bibliographic data
MR390306 (52 #11132) 33A30
Buschman, R. G. Inequalities for hypergeometric functions. Math. Comp. 30 (1976), no. 134, 303–305.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement